| Article ID: | iaor20123714 |
| Volume: | 73 |
| Issue: | 4 |
| Start Page Number: | 702 |
| End Page Number: | 716 |
| Publication Date: | Apr 2012 |
| Journal: | Automation and Remote Control |
| Authors: | Zadorozhnyi V, Yudin E |
| Keywords: | internet, control, graphs, matrices |
Consideration was given to the scale‐free Barabasi‐Albert graph describing large network structures of the Internet type. A fundamental graph matrix describing precisely the properties of the randomly selected edges was introduced and examined. The formula of the clustering coefficient was derived, and a method for its separable adjustment was proposed which does not affect the distribution of the local connectivity of vertices.